# SDR 00FDEA00879

- Difficulty date: December 14, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- System (JASC): 2613 · Overheat Detection
- Part: Line
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

00-360  REPEAT WRITE-UP, AFT TO BOTH ENGINE AND WING A/I OFF THE NR 1 ENGINE STRUT OVERHEAT LIGHT CAME ON.  SUSPECT AIR LEAK IN STUB WING.  **  S/D  ** R&R BUSTED BRAIDED LINE.  LEAK CK GOOD USING APU AIR MM STANDARD PRACTICES. OK FOR SERVICE.
